Topics
Products
Follow Us:

NCLEX Rn Questions and Answers (Q&A)

John Smith
Answered: Aug 06, 2020
Report muscle weakness to the physician. -the client taking antilipidemics should be encouraged to report muscle weakness because this is a sign of rhabdomyositis. the medication takes effect within...Read More

1 Answer

239 views
RN pedia
Answered: Aug 06, 2020
Stabilization with a plaster-of-Paris cast

A client with a fractured foot often has a short leg cast applied to stabilize the fracture. A spica cast is used to stabilize a fractured pelvis...Read More

1 Answer

239 views
John Smith
Answered: Aug 06, 2020
Hypokalemia.

Hypokalemia is one of the most common causes of digoxin (Lanoxin) toxicity. It is essential that the nurse carefully monitor the potassium levels of the clients taking digoxin...Read More

1 Answer

239 views
John Smith
Answered: Aug 06, 2020
Hypercalcaemia

Hypercalcaemia can cause polyuria, severe abdominal pain, and confusion.

1 Answer

238 views
John Smith
Answered: Aug 06, 2020
\"i must flush the tube with water after feedings and clamp the tube.\" -the clients family member should be taught to flush the tube after each feeding and clamp the tube. the placement should be...Read More

1 Answer

238 views
John Smith
Answered: Aug 06, 2020
Call security for assistance and prepare to sedate the client. -if the client is a threat to the staff and to other clients the nurse should call for help and prepare to administer a medication such...Read More

1 Answer

236 views
John Smith
Answered: Aug 06, 2020
The client’s parents are skilled stained-glass artists. -plumbism is lead poisoning. one factor associated with the consumption of lead is eating from pottery made in central america or mexico...Read More

1 Answer

235 views
RN pedia
Answered: Aug 06, 2020
Elevate the client’s hips

The client with a prolapsed cord should be treated by elevating the hips and covering the cord with a moist, sterile saline gauze. The nurse should use her...Read More

1 Answer

234 views
Su
Answered: Aug 11, 2017

Why it is not diabetic nephropathy? Please help to understand the reason.

2 Answers

233 views
Kvmtoolsdotcom
Answered: Aug 06, 2020
Administer and monitor sedative and mood-stabilizing medications.

Strategy: Answers are implementations. Determine the outcome of each answer choice. Is it desired? (1) is very important...Read More

1 Answer

233 views
John Smith
Answered: Aug 06, 2020
Continuous ecg readings-the correct answer is c: continuous ecg readings.procainnamide (pronestyl) is used to suppress cardiac arrythmias. when administered intravenously, it must be accompanied by...Read More

1 Answer

233 views
L. Sevigny, Doctor
Answered: Jun 28, 2018
A blood culture would be in order at this point. The fever and rash are most likely signs of some kind of illness or some kind of allergic reaction. A blood culture and subsequent blood tests...Read More

2 Answers

232 views
John Smith
Answered: Aug 06, 2020
Erythema marginatum, subcutaneous nodules, and fever-diagnosis of rheumatic fever requires that the client have either two major jones criteria or one minor criterion plus evidence of a previous...Read More

1 Answer

232 views
John Smith
Answered: Aug 06, 2020
A 60-year-old female who says she has a sore throat.-question: what is a contraindication to receiving flu vaccine? Strategy: think about what each answer choice means. needed info: influenza...Read More

1 Answer

230 views
RN pedia
Answered: Aug 06, 2020
The symptoms may be the result of anemia caused by chemotherapy.

Three months after surgery and chemotherapy the patient is likely to be feeling the after-effects, which often includes...Read More

2 Answers

229 views
Loading, please wait...

Email Sent
We have sent an email to your address "" with instructions to reset your password.